# SDR 06FDEA1228

- Difficulty date: March 24, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Nr 8 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 FLAP TRACK FWD FITTING IS CORRODED.  *S/D*  REPAIRED PER FED EX EA 7-5710-96574.
